# SDR FDEA201909042116

- Difficulty date: September 4, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 89,518 hours, 38,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2" CRACK LT WING BELOW #1 SLAT SHGN 04SEP19 18:09   MEM U  CHECKED THE GENERAL AREA FOR CRACKED MATERIAL. USING HFEC REF NDTSPM PART 6. LOCATED A FLAW INDICATING APPROXIMATLY 2 INCHES IN LENGTH. PAINT WILL NEED TO BE REMOVED TO DETERMINE THE ACTUAL LENGTH INSTALLED REPAIR PER SRM 57-10-00 FIG 68 AND EA # : 8-5730-T0349300 PT 1 - WINGS - PLATES AND SKINS - LT WING LEADING EDGE, CRACK ADJACENT TO THE NR 1 SLAT TRACK CUTOUT.
